# SDR P5CA9701324

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BY NDT METHOD AT THE FASTENER HOLE, NR 1 PYLON AFT BULKHEAD RT SIDE 'T'  CHORD.  REPLACED 'T' CHORD.
